# SDR CALA2021032200362

- Difficulty date: March 22, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 70,194 hours, 29,826 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21684
- Condition: Overheated
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HOT L/INBD BRAKE AFTERT/O..DROPPED GEAR TO COOL..COULD NOT RETRA CT #2 MLG BRAKE READING APROX. 430 DEG. COMPAIRED TO THE OTHER 3 BRAKES READING APROX. 220 WHEN ARRIVED AT GATE. REPLACED WHEEL ASSEMBLY PER AMM 32-41-11. CHECKS GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1985313  SN OFF 3393 IPC REFERENCE # 32-42-27 BRAKE, MLG, 216  OFF 31-3243-9-0001 3448 ON 31-3243-9-0001 3393 FOUND #2 BRAKE FROZEN, REPLACED #2 BRAKE PER AMM 32-42-27 AND REPLACED ITEM 90 REF IPC 32-21-11-52 AND SECURED LOOSE HARDWARE REF AMM 32-21-45 AND ADJUSTED AND TESTED REF AMM 32-31-73-820-006A. OPS CHECKED GOOD. ADD EMP:U150635,U121524
